Login      Sign Up
 

Q. What medicine should I take to cope up with my ED?


Image: What medicine should I take to cope up with my ED?

Hi doctor,

I am a 41 year old male. Recently, I have faced ED during intercourse. Most of the early morning my penis get erect that let me wake up from sleeping and I feel the urge of having sex. But, while having sex the erection goes off along with excitement.

But, during masturbation it gets erected and ejaculation too good. For removing fatigues and to perform better, I started taking ayurvedic herbal medicine, but it did not help to do intercourse as my erection cannot sustain long. I have never faced this kind of experience earlier, though some times urge did not come due to tiredness. But, that had regained automatically.

My blood glucose level when I checked through Accu-Chek and it showed the level as 96. What is the reason and what should I do at the moment? Is this a symptom of ED for future? How can I cope up this? Is there any normal remedies? What medicine should I take temporarily to cope up the situation? Please advise thoroughly.


Related Questions:
Will Nano-Leo give permanent solution for erection problem?
Why am I having problems with erection?
Are herbal medicines effective in curing erectile dysfunction?
 

Dr. Seikhoo Bishnoi
MBBS., MD PSYCHIATRY
Psychiatry, Psychotherapy, Sexology

Hello,

Welcome to icliniq.com.

You are getting a good erection during masturbation and also in the early morning, but during sex you are not able to penetrate and has erection loses. The history itself suggests that the cause of erectile dysfunction is psychological and not any organic cause.

As, the reason for poor erection is psychological, the best way to cope with this is to take rest for a few days and spend a lot of time in foreplay. More and more foreplay would make hard erection and you will be able to penetrate.

You will not lose the potency in the future and so no need to worry. With time, the symptoms would improve.

For building up the confidence again and for hard erection, I suggest tablet Tadalafil or Sildenafil as and when required about half to one hour before intercourse. Consult your doctor, discuss with him or her and take the medicine with consent.

This will make strong erection and will increase your confidence. You can reduce the drug once your erection becomes better.

Herbal medicines like Tentex Forte or Confido can help to increase the power if used on a regular basis for about 8 to 12 weeks. Take two tablets each twice a day.

For further information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

 

Hi doctor,

I have started taking Tetrafol Plus along with herbal medicine. Will that work on this matter? Actually, my wife is not so keen to get engaged in foreplay activity and she is not keen to have sex periodically. Even though if my desire rises that has to get reality after convincing and struggling. When the real time comes, my penis lose it erection to insert. Am I loosing sensitivity of my penis glans?

 

Dr. Seikhoo Bishnoi
MBBS., MD PSYCHIATRY
Psychiatry, Psychotherapy, Sexology

Hello,

Welcome back to icliniq.com.

The medicines you have mentioned are supplements and these supplements can help in maintaining a good erection.

But, you are already getting good erections except when you are with your wife. So there is no need to take excess supplements for that. The problem is psychological and situational and not organic.

You are not losing the sensitivity of the glans. You have mentioned that your wife is not much interested in doing as well as in foreplay. This creates a repulsion in the unconscious mind and even upon getting hard you are not able to penetrate her.

Please try to understand that the main reason for poor erection is psychological due to non-cooperation from your wife and not due to any potency related causes.

Try to find ways to excite her and fix a day for sex. Once that time takes the tablet and you will not lose the erection. No need to remain distressed because the main problem is in cooperation and not in you.

For further information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have fear of ED since I turned 50. Is my condition worrisome?
Query: Hi doctor, I am concerned about ED. I am 51. I am fit but have hypertension that is controlled using 5 mg of Bystolic daily. BP generally runs 120/77 but can be higher depending upon stress levels. My most recent physical showed healthy levels of cholesterol and blood sugars. I do however have anxi...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have gone through your description and the likely cause is stress and anxiety. These factors quite commonly affect sexual performance, libido, and erections. Considering your libido was also low during this period, it is likely a stress and anxiety-related issue on...  Read Full »
 
Are herbal medicines effective in curing erectile dysfunction?
Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim...  Read Full »
 
I am not getting full hardness and morning erection. Is there any serious problem?
Query: Hello doctor, I am not getting full hardness. No morning erection. I got 70 to 80 % hard erection. This is happening for the past two years. Why is this happening and is there any serious problem in my penis? Please help me.  Read Full »
Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. It can be due to stress or anxiety or due to a physical cause. For physical cause, you need to do some blood tests. Stop smoking if you smoke. Check BP. If you are taking any medicine or nutritional supplement on regular basis t...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Dolo 650 MG Tablet - Uses | Dosage | Side Effects | Drug Warnings and Precautions
Dolo 650 is the most common medicine used during a fever and to relieve mild to moderate pain. Because of the tablets ab ...Read more »
I had vaginal bleeding after passage of big clot. What is it?
Hello doctor, My period came on the first of last month. 22 days later, my breasts were hurting. I was cramping but the ...Read more »
I have pain in neck, hand, and weakness due to degenerative changes. Please help.
Hello doctor, I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI ...Read more »